# SDR RAIA2019121980025

- Difficulty date: December 8, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 45-51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACKS HAVE CORROSION AT FRAME 45, 46, 47, 48 & 51-          R/R RH SIDEWALL SEAT TRACKS THAT HAVE CORROSION AT FRAME 45, 46, 47, 48 AND 51.
